# SDR 74806

- Difficulty date: December 19, 2005
- Submitted: December 21, 2005
- Operation: Air carrier
- Aircraft: N142ZV
- Make and model: Beech 1900D
- Aircraft serial: UE142
- Aircraft time: 19,356 hours, 28,711 cycles
- Engine: Pwa PT6*
- System (JASC): 3110 · Instrument Panel
- Part: Display
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CAPT EHSI WENT BLANK AND CREW SMELLED AN ODOR THEY DETERMINED IT TO BE ELECTRICAL RELATED.  AIRCRAFT LANDED WITH NO FUTHER INCIDENT.  MAINTENANCE REPAIRED WIRES. NO PARTS WERE USED.
